Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 28, NWS Tulsa, OK

June 1, 2013Pushmataha County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 1, 2013, 6:18 PM CDT for Pushmataha County, Oklahoma. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 6:18 PM CDT (23:18 UTC)
Expired
Jun 2, 2013, 9:42 PM CDT
In force
27 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kiamichi River near Antlers (ANTO2).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WGUS44 KTSA 012318
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT SAT JUN 1 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-020718-
/O.NEW.KTSA.FL.W.0028.130601T2318Z-130602T2106Z/
/ANTO2.2.ER.130601T2302Z.130602T0600Z.130602T1506Z.NO/
618 PM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  530 PM SATURDAY THE STAGE WAS 24.02 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 30.4 
  FEET BY SUNDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 31.0 FEET...MODERATE FLOODING OCCURS ALONG CAMPGROUNDS 
  ON THE WEST BANK OF THE KIAMICHI RIVER NEAR MOYERS. PERMANENT 
  BUILDINGS ON THE CAMPGROUNDS BECOME FLOODED.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
5 follow-up statements
739 
WGUS84 KTSA 020200
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT SAT JUN 1 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-021000-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-130602T2027Z/
/ANTO2.2.ER.130601T2354Z.130602T0600Z.130602T1427Z.NO/
900 PM CDT SAT JUN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  830 PM SATURDAY THE STAGE WAS 25.94 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO 
  NEAR 29.9 FEET SUNDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK
  OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON THE 
  CAMPGROUNDS BECOME ISOLATED.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
647 
WGUS84 KTSA 020827
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT SUN JUN 2 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-021627-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-130602T2127Z/
/ANTO2.2.ER.130601T2354Z.130602T1200Z.130602T1527Z.NO/
327 AM CDT SUN JUN 2 2013

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  230 AM SUNDAY THE STAGE WAS 27.84 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO 
  NEAR 29.1 FEET THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER 
  GROUND.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
453 
WGUS84 KTSA 021245
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 AM CDT SUN JUN 2 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-022045-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-130602T2109Z/
/ANTO2.1.ER.130601T2354Z.130602T1000Z.130602T1509Z.NO/
745 AM CDT SUN JUN 2 2013

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM SUNDAY THE STAGE WAS 27.80 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER 
  GROUND.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
271 
WGUS44 KTSA 021856
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT SUN JUN 2 2013
 
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-030256-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-130603T0325Z/
/ANTO2.1.ER.130601T2354Z.130602T1000Z.130602T2125Z.NO/
156 PM CDT SUN JUN 2 2013

THE FLOOD WARNING CONTINUES FOR 
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 130 PM SUNDAY THE STAGE WAS 26.36 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER 
  GROUND.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
741 
WGUS84 KTSA 030242
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT SUN JUN 2 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-030312-
/O.CAN.KTSA.FL.W.0028.000000T0000Z-130603T0325Z/
/ANTO2.1.ER.130601T2354Z.130602T1000Z.130602T2153Z.NO/
942 PM CDT SUN JUN 2 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* AT  930 PM SUNDAY THE STAGE WAS 22.72 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 1, 3:09 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 1, 3:09 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT SAT JUN 1 2013

.DISCUSSION...
THE WEATHER HAS CALMED DOWN ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON WITH ONLY SOME SCATTERED
SHOWERS LINGERING ACROSS PUSHMATAHA AND CHOCTAW COUNTIES
IN EXTREME SOUTHEAST OKLAHOMA. THE SHOWERS ARE OCCURRING IN
THE VICINITY OF A COLD FRONT WHICH EXTENDS FROM NEAR JOPLIN
MISSOURI TO PARIS TEXAS. THESE SHOWERS AND POSSIBLY A THUNDERSTORM
SHOULD EXIT THE AREA BY EARLY EVENING.

A COUPLE OF QUIET DAYS ARE ON TAP FOR SUNDAY AND MONDAY BEFORE
THE CHANCES OF SHOWERS AND THUNDERSTORMS RETURN FROM TUESDAY
THROUGH THE REMAINDER OF THE WEEK AS A SLOW MOVING STORM SYSTEM
AFFECTS THE AREA. THE BEST CHANCES WILL BE WEDNESDAY AND THURSDAY
AS THE NEXT FRONT MOVES THROUGH THE REGION WITH CHANCES LINGERING
INTO SATURDAY AS THE FRONT STALLS NEAR THE RED RIVER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  75  54  82 /  10   0  10   0
FSM   60  77  56  82 /  10   0  10   0
MLC   57  76  54  83 /  10   0  10   0
BVO   52  75  50  81 /  10   0  10  10
FYV   53  72  48  78 /  10  10  10   0
BYV   55  73  51  78 /  10  10  10   0
MKO   56  75  53  81 /  10   0  10   0
MIO   54  73  51  81 /  10  10  10   0
F10   56  75  55  82 /  10   0  10   0
HHW   62  79  57  83 /  20   0  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....10
Hazardous weather outlook, Jun 1, 4:52 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT SAT JUN 1 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT SAT JUN 1 2013

...RAIN HAS ENDED...FLOODING CONTINUES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING THROUGH TONIGHT.

AREAL FLOODING.
	RISK...SIGNIFICANT.
	AREA...PORTIONS OF EASTERN OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
ALTHOUGH THE HEAVY RAINFALL HAS ENDED...AREAL FLOODING WILL CONTINUE
THIS EVENING AND INTO TONIGHT ACROSS PORTIONS OF EASTERN
OKLAHOMA...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR WHERE 5 TO 8
INCH RAINFALL AMOUNTS HAVE OCCURRED. SEVERAL ROADS REMAIN IMPASSABLE
DUE TO HIGH WATER. MANY OF THE MAINSTEM RIVERS THAT HAVE BEEN
IMPACTED BY THE RAINFALL WILL REMAIN IN FLOOD AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SETTLED WEATHER WILL RETURN FOR THE EARLY PART OF UPCOMING WEEK.
THUNDERSTORM CHANCES RETURN BY MONDAY NIGHT THROUGH THE REMAINDER OF
THE WEEK AS THE UPPER PATTERN BECOMES INCREASINGLY UNSETTLED WITHIN
DEVELOPING NORTHWESTERLY FLOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 1, 4:27 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     1 NW BUNCH              35.69N 94.77W
06/01/2013                   ADAIR              OK   PUBLIC

            LARGE TREE LIMBS DOWN.

&&

AEJ
Local storm report, Jun 1, 6:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     GRAINOLA                36.94N 96.65W
05/31/2013                   OSAGE              OK   PUBLIC

            TREES DOWN

&&

CKH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:07 PM CDTTornado WarningTSACraig, Nowata38 min
May 31, 7:18 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 31, 7:27 PM CDTTornado WarningTSAOsage33 min
May 31, 7:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
May 31, 7:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
May 31, 7:40 PM CDTTornado WarningTSACreek, Osage, Pawnee35 min
May 31, 7:42 PM CDTFlash Flood WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more12 hr
May 31, 7:48 PM CDTTornado WarningTSANowata, Osage, Rogers, Washington27 min
May 31, 8:12 PM CDTTornado WarningTSANowata, Rogers, Washington33 min
May 31, 8:34 PM CDTRiver Flood WarningTSACherokee65 hr
May 31, 8:38 PM CDTSpecial Weather StatementTSAWashington37 min
May 31, 8:44 PM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
May 31, 8:49 PM CDTRiver Flood WarningTSANowata32 hr
May 31, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 31, 8:59 PM CDTSpecial Weather StatementTSANowata46 min
May 31, 9:18 PM CDTSevere Thunderstorm WarningTSACraig, Nowata42 min
May 31, 9:29 PM CDTSpecial Weather StatementTSAWashington31 min
May 31, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington67 min
May 31, 9:57 PM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
May 31, 10:28 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Rogers47 min
May 31, 10:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee40 min
May 31, 10:51 PM CDTTornado WarningTSACraig, Delaware24 min
May 31, 11:03 PM CDTTornado WarningTSACraig, Delaware, Mayes27 min
May 31, 11:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg41 min
May 31, 11:12 PM CDTHigh Wind WarningTSACreek, Okmulgee, Tulsa, Wagoner4 hr
May 31, 11:23 PM CDTTornado WarningTSADelaware37 min
May 31, 11:24 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
May 31, 11:41 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg49 min
May 31, 11:53 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee67 min
May 31, 11:56 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah49 min
May 31, 11:58 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Jun 1, 12:11 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee49 min
Jun 1, 12:17 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 12:25 AM CDTTornado WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more50 min
Jun 1, 12:29 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Jun 1, 12:37 AM CDTSpecial Weather StatementTSAOttawa38 min
Jun 1, 12:57 AM CDTTornado WarningTSAAdair, Cherokee, Sequoyah48 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg30 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah45 min
Jun 1, 1:04 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee56 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Jun 1, 1:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah40 min
Jun 1, 2:20 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
Jun 1, 2:52 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah38 min
Jun 1, 3:27 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 1, 4:25 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee6 hr
Jun 1, 5:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Jun 1, 5:28 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 5:43 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Jun 1, 6:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Jun 1, 6:07 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more6 hr
Jun 1, 7:31 AM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 8:17 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more12 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore26 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore60 hr
Jun 1, 10:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Jun 1, 11:36 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha20 hr
Jun 1, 1:30 PM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.